# SDR HYIA20151026001

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N67786
- Make and model: Cessna 402C
- Aircraft serial: 402C0631
- Aircraft time: 34,417 hours, 23,171 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Loose
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FUEL ODOR IN COCKPIT.  INSPECTED FUEL SYS & TIGHTENED A RT FUEL SELECTOR LINE, WITH NO FURTHER DEFECTS NOTED.
